# SDR HALA2019111500486

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 39,619 hours, 6,243 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - HF RADIO #1 WILL NOT TUNE. // PERFORMED HF 1 BITE PER AMM 23-11-00. TEST OK. NO FAULTS NOTED. OK FOR SERVICE.
